# SDR UPS00434350

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING T/E SPOILER SUPPORT BEAM IS CRACKED AT EXISTING REPAIR ON UPPER CHORD O/B OF I/B HINGE NR 7 SPOILER.  REPAIR CARRIED OUT IAW Q/NOT 68/00 NEW SPLICE ANGLES FABRICATED AND FITTED.
